# SDR DXTA2021090748350

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Rkwell 700
- Aircraft serial: 7000027
- Aircraft time: 1,209 hours, 741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: UPON TESTING EMERGENCY  LIGHT SYSTEM , LIGHTS FLASHED MOMENTARILY AND THEN ALL EMERGENCY LIGHTING EXTINGUISHED.   ARRIVED AT AIRCRAFT AND PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS WITH NO DEFECTS NOTED. RAN APU FOR 1 HOUR WITH EMERGENCY SWITCH ON ARM FOR EMERGENCY BATTERIES TO CHARGE .PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS AGAIN FOR 10 MINS WITH NO DEFECTS NOTED. CONNECTED GPU TO AIRCRAFT WITH EMERGENCY LIGHTS SWITCH ON ARM POSILLON TO ENSURE EMEGENCY BATTERY REACH FULL CHARGE. ALL WORK PERFORMED IAW CE-700 AMM 33-50-00
